# SDR CALA9801126

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 CRACK IN FORWARD END OF FORWARD SERVICE DOOR NR 4 BEAM.  A NEW BEAM WAS INSTALLED IAW SRM 51-30-1, 51-30-2, AND 51-30-5.
